5x12 pentomino tiling
«

Stroke Diary

Yet more Epilim Chrono

»

So the letter came. My current favourite doctor at Nairn, Dr Lee Smith, got a copy before me and the recommendation is to up the dose by 300mg at a time, waiting at least 2 weeks between increases until I reach a maximum dose of 1500mg twice a day, experience "intolerable side effects", or become seizure free.

So I'm now taking 1200mg in the morning and 900mg at night as I figure sodium valproate has a fairly short half life and I've never been conscious of having seizures at night (I'm not sure I'd notice if they were focals).

It may not be an intolerable side effect but what this is doing is screwing with my memory, especially of proper nouns. It's driving me nuts but sadly it seems to be a common issue with AEDs.

Written 08/03/18

« From the beginning »
I am currently reading:

Scotland: The Autobiography by Rosemary Goring Star Island by Carl Hiaasen

(?)
Word of the Day:
rigolette